# SDR DALA2025052904123

- Difficulty date: May 29, 2025
- Submitted: May 29, 2025
- Operation: Air carrier
- Aircraft: N829NW
- Make and model: Airbus A330-302
- Aircraft serial: 1721
- Aircraft time: 35,508 hours, 4,547 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bottle
- Condition: Low Pressure
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3329 2L DOOR ASSIST PRESSURE LOW. CORRECTIVE ACTION: SERVICED 2L DOOR ASSIST BOTTLE PER A330 AMM 52-15. OK FOR SERVICE. (7489436)
